# SDR DL76L091584

- Difficulty date: October 3, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 55,969 hours, 8,188 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A/C RETURNED TO BLOCKS DUE TO NO ETA OR FUEL INFO ON PROGRESS PAGE.  RELOADED FMS NAV DATABASE USING DL3-0910-002 FLIGHT PLAN AND FMS NOW CHECK GOOD.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
